MAUDE Adverse Event Report: CORDIS CORPORATION SI AVANTI+ 6F STD W/O GW&OBT; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

CORDIS CORPORATION SI AVANTI+ 6F STD W/O GW&OBT; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number 504606A
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information to include from section e facility name: phone number: (b)(6).A device history record (dhr) review could not be conducted as the sterile lot number was not provided.This device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
During use, it was reported that the avanti sheath "broke off" and the patient went into "af".The sheath was recovered and there was no patient injury.
 
Additional Manufacturer Narrative
Additional information was received via email and the ir retrieved the sheath tip with a snare from the right ventricle.Three sheaths were used into the femoral vein.No other information was provided.

Brand Name
SI AVANTI+ 6F STD W/O GW&OBT
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th avenue
miami lakes FL 33014
MDR Report Key7650456
Report Number9616099-2018-02220
Device Sequence Number11140929
Product Code DRE
UDI-Device Identifier20705032009994
UDI-Public20705032009994
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K970392
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number504606A
Device Catalogue Number504606A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date05/30/2018
Initial Date Received by Manufacturer 05/30/2018
Supplement Date Received by Manufacturer07/02/2018
Initial Report FDA Received Date06/29/2018
Supplement Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR